| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hypoglycemia and buttons were not working.Customer stated that blood glucose value was 50 mg/dl and 46 mg/dl.Customer was treated with food.Customer had been using insulin pump system within 48 hours of reported low blood glucose event.Customer had to press the button 20 times to get it to work.Customer did not allege pump was over delivering.Drive support cap was normal.The insulin pump will not returned for analysis.